HealthUSA

In Los Angeles the girl was covered with blisters and burns due to the medications given by prescription

14-year-old student at North Hollywood High School Ashley Silverman spent two weeks in the ICU burn unit due to severe reaction to a medication prescribed by a psychiatrist in the clinic, which cooperates with the unified school district Los Angeles (LAUSD).

The doctor prescribed the girl a lamiktalato help her cope with the mood swings. As a result, the drug led to an acute toxic-allergic disease, the Stevens-Johnson syndrome (SJS). According to information provided by the National Institute of health, SSD is a very severe reaction to medication or infection, which is accompanied by the appearance of large blisters on the mucous membrane of the mouth, throat, eyes, and other areas of the skin.

In an interview with FOX 11 Silverman reported that on the recommendation of the consultant to the LAUSD, she started to visit a therapist in a clinic in North hills.

A psychiatrist told me that I have crazy mood swings, so he prescribed it to me [remedy], to stabilize it, “- said the victim.

The lamiktala used to treat convulsions, epilepsy and bipolar disorder in people aged 16 years and older. The office of the food and drug administration warns that the drug can cause serious skin rashes requiring hospitalization and discontinuation of treatment. There is also a small risk of Contracting Stevens-Johnson syndrome. Ashley’s father, David Silverman told FOX 11 that the psychiatrist had assured him of the safety of the drug.

I was warned that my daughter may see a small red rash on the cheeks, like a light sunburn, he said. – Mention of Stevens-Johnson syndrome was not, I never heard of that before“.

Two weeks after taking the recommended dose lamiktala on the face of Ashley appeared rash, and fever and headaches. Her condition rapidly deteriorated, the girl was sent to Children’s Hospital LA, where her skin began to be covered with bubbles. Then Ashley was transferred to the burn unit at LA County/USC Medical Center, where she was placed in intensive care.

WARNING GRAPHIC: A North Hollywood High School student takes a medication prescribed to her at a mental health clinic…

Posted by Bill Melugin on Sunday, February 10, 2019

Lamiktala there are a number of advantages over the other drugs, but if you take it is associated with certain risks, “he told Fox 11 Peter Grossman, medical Director of the Grossman Burn Center in West hills. The expert stressed that in children the chances of getting SSD almost three times higher than in adults.

The onus is on the doctor as the main professional to whom parents turn, “- said Grossman.

In LAUSD, said that they began investigating this case.

Leather girls “melted” due to a serious reaction to a medication prescribed by a psychiatrist updated: Feb 12, 2019 author: Katerina Moskalets

Source:usa.one
Show More

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button